Dorota Bród, Anetta Szynal-Liana, Iwona Włoch
Bihyperbolic numbers of the Fibonacci type and their idempotent representation

Comment.Math.Univ.Carolin. 62,4 (2021) 409-416.

Abstract: In this paper we introduce bihyperbolic numbers of the Fibonacci type. We present some of their properties using matrix generators and idempotent representations.

Keywords: hyperbolic number; bihyperbolic number; Fibonacci number; Pell number; Jacobsthal number

DOI: DOI 10.14712/1213-7243.2021.033
AMS Subject Classification: 11B37 11B39